MAUDE Adverse Event Report: ARTHREX, INC. REUSABLE SUTURE TENSIONER; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. REUSABLE SUTURE TENSIONER; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number REUSABLE SUTURE TENSIONER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-7297-st broke at the connection when the surgeon was tensioning.Nothing went into the patient and the total shoulder case was completed.
 
Additional Manufacturer Narrative
Complaint confirmed, the tip shaft subassembly was found to be broken.The cause is undetermined, however a likely cause of the event is excessive tension in the subassembly due to the tip shaft subassembly being jammed or prevented from moving while the screw shaft subassembly is backing out / unscrewed.

Brand Name
REUSABLE SUTURE TENSIONER
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11398171
Report Number1220246-2021-02653
Device Sequence Number17025063
Product Code GAT
UDI-Device Identifier00888867289093
UDI-Public00888867289093
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREUSABLE SUTURE TENSIONER
Device Catalogue NumberAR-7297-ST
Device Lot Number051922
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/02/2021
Patient Sequence Number1